Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inverse scattering transform for the Toda hierarchy with quasi-periodic background


Authors: Iryna Egorova, Johanna Michor and Gerald Teschl
Journal: Proc. Amer. Math. Soc. 135 (2007), 1817-1827
MSC (2000): Primary 37K15, 37K10; Secondary 47B36, 34L25
Published electronically: November 7, 2006
MathSciNet review: 2286092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a rigorous treatment of the inverse scattering transform for the entire Toda hierarchy in the case of a quasi-periodic finite-gap background solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37K15, 37K10, 47B36, 34L25

Retrieve articles in all journals with MSC (2000): 37K15, 37K10, 47B36, 34L25


Additional Information

Iryna Egorova
Affiliation: Kharkiv National University, 47 Lenin ave, 61164 Kharkiv, Ukraine
Email: egorova@ilt.kharkov.ua

Johanna Michor
Affiliation: Faculty of Mathematics, Nordbergstrasse 15, 1090 Wien, Austria – and – International Erwin Schrödinger Institute for Mathematical Physics, Boltzmanngasse 9, 1090 Wien, Austria
Email: Johanna.Michor@esi.ac.at

Gerald Teschl
Affiliation: Faculty of Mathematics, Nordbergstrasse 15, 1090 Wien, Austria – and – International Erwin Schrödinger Institute for Mathematical Physics, Boltzmanngasse 9, 1090 Wien, Austria
Email: Gerald.Teschl@univie.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08668-0
PII: S 0002-9939(06)08668-0
Keywords: Inverse scattering, Toda hierarchy, periodic
Received by editor(s): December 1, 2005
Received by editor(s) in revised form: February 7, 2006
Published electronically: November 7, 2006
Additional Notes: This work was supported by the Austrian Science Fund (FWF) under Grant No.\ P17762 and INTAS Research Network NeCCA 03-51-6637.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society